# SDR SWAA2021062927891

- Difficulty date: February 17, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SCUFF PLATE AT FWD CORNER CRACKED / WELD REPAIR ACCOMPLISHED ON BACKSHOP WO# 40516-1000-0001 IAW SRM 53-30-15-2R-1. SCUFF PLATE INSTALLED ON CUSTOMER CARD #753-140-00-01Y STEP 3A(3).
